# SDR IXXA07SMN206S

- Difficulty date: August 13, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,905 hours, 31,424 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766 S9-10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AFT BULKHEAD.-TEE CAP OF LT SIDE PRESS WALL UPPER PART BETWEEN L-9L AND L-10L, STA 1766.000 SHOWS CRACK 1".
